Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Fluid around heart discovered after having kidneys checked. Have hydronephrosis. Further?

I went in to have my kidneys checked after delivery and the Ct discovered I have fluid around my heart . Why is this? I am scared to death something is really wrong with me. I have hydronephrosis during pregnancy and kidney stones . This is why I had the ct. I got the call saying that was all fine but now I have the fluid around my heart. I am afraid of having cancer or something serious. What could be causing this?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
This is not cancer but this is not normal too. It is not dangerous if there is minor amount of fluid in pericard but sometimes it can indicate pericarditis and other heart disorders so it should be checked up frequently.
Wish you good health. Regards
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor